MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC121200
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Please note that this event was reported in medwatch #: 3007284313-2020-00012.Details of the event required a separate medwatch submission for the contralateral leg component, as such this medwatch is being submitted.Concomitant medical devices: patient medications include but are not limited to: warfarin.(b)(4).
 
Event or Problem Description
On (b)(6) 2019, this patient underwent treatment for an abdominal aortic aneurysm and was implanted with gore® excluder® aaa endoprosthesis.The patient tolerated the procedure.On (b)(6) 2020, the patient was diagnosed with a proximal type i endoleak and a distal type i endoleak associated with the contralateral leg component on the left side.On (b)(6) 2020, the patient underwent reintervention and the left hypogastric artery was coil embolized and covered with an additional contralateral leg component; and proximally a gore® excluder® aortic extender component to extend coverage of the trunk.The physician believes extensive calcium in the neck and the left common iliac artery may have held the graft off the wall and contributed to the endoleaks.Additionally, it was reported that the patient being on warfarin may have been a contributing factor for the endoleaks.The patient tolerated the procedure with the distal type i endoleak having been resolved.Resolution of the proximal type i endoleak was indeterminate and the patient will undergo repeat computed tomography angiography in three weeks.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9615524
Report Number3013164176-2020-00006
Device Sequence Number14133608
Product Code MIH
UDI-Device Identifier00733132618712
UDI-Public00733132618712
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2022
Device Model NumberPLC121200
Device Catalogue NumberPLC121200
Device Lot Number20364299
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age67 YR